# SDR SWAA2021062904792

- Difficulty date: July 29, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' AFT CARGO COMPARTMENT PLATE SCUFF AT LOWER FWD CUT-OUT DOOR / FOUND DEEP CORROSION EXFOLIATION ON PLATE SCUFF AT AFT CARGO COMPT LOWER FWD CUT OUT DOOR; OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-1 REPLACED PLATE SCUFF AND WILL BE INSTALLED ON NR #1000/0074 JPANEL-141-CLOSE
